MathSciNet Relay Station
MathSciNet bibliographic data
MR1231241 (94f:60023) 60E07 (60E10 62E17)
Byczkowski, Tomasz; Nolan, John P.; Rajput, Balram Approximation of multidimensional stable densities. J. Multivariate Anal. 46 (1993), no. 1, 13–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement